# SDR UPS02839899

- Difficulty date: November 11, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6012233
- Part serial: 332
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ASV EMERGENCY LIGHTS INOP.  REPLACED BATTERY PACK, CKS OK.
